Annali di Matematica Pura ed Applicata

, Volume 117, Issue 1, pp 173–206

Error estimates for a galerkin approximation of a parabolic control problem

  • Ragnar Winther
Article

DOI: 10.1007/BF02417890

Cite this article as:
Winther, R. Annali di Matematica (1978) 117: 173. doi:10.1007/BF02417890

Summary

Numerical approximation of a parabolic control problem with a Neumann boundary condition control is considered. The observation is the final state. The numerical approximation is based on backward discretization with respect to time and a Galerkin method in the space variables. Optimal (except for a logarithmic term) L2 error estimates are derived for the optimal state. Certain error estimates for the optimal control are also given.

Copyright information

© Nicola Zanichelli Editore 1978

Authors and Affiliations

  • Ragnar Winther
    • 1
  1. 1.ChicagoU.S.A.

Personalised recommendations